Sounds like you tried most classes of high BP meds. Benicar is an ARB, which I take, that works by helping your arteries stay more flexible to help absorb each beat. Lisinopril is a beta blocker which works by slowing your heart rate. It's odd that both of these causes a symptom like sinus issues as each works differently. Hydrochlorothiazide is just a water pill that lowers BP by removing fluid from your system which will lower BP. I also think your current meds are a bit much, but I do not have a medical degree like your doctors so I would never second guess him. The ARB's work for me and have the fewest side effects, but everyone is different.
I guess I would ask him why he has chosen your current meds. Also, is there any chance that the sinus problems may have been a coincidence?
Hope this helps,
Erijon and I agree that you are taking strong meds. How high is your blood pressure? Shortness of breath is certainly a major symptom of a blockage in a heart artery, have you had a stress test recently?
How high your BP is?
Have you tried just to stop salt intake?